# SDR C2XA06CL028

- Difficulty date: March 3, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- Aircraft time: 11,729 hours, 11,668 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 852701
- Part serial: A13061
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CLE - THE CREW REPORTED RIGHT GEAR NO INTRANSIT INDICATION WHEN GEAR WAS RETRACTED.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT GEAR UPLOCK PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD.
